Jump to content
CrazyBoards.org

Recommended Posts

About to go off abilify. Went from 2.5 mg - 1.25 mg 5 days ago.

since yesterday anxiety, agitation and akathisia has gone through the roof. My intire body tingles, burns etc. And it feels like i’m about to explode. Just can’t relax.

I was only on the drug for 4 weeks.

Any ideas how long this is going to last?? And has anyone experienced this as well?

 

damn you drugs.. Amiright <_<

Share this post


Link to post
Share on other sites

Hi there

I'm moving this to the antipsychotic board, where you'll hopefully receive more targeted responses.

Mia (mod)

  • Like 1

Share this post


Link to post
Share on other sites

Abilify is actually one of the easiest psych meds to withdraw from. It has a super long half-life and does its own taper.

 

Edited by jt07
something crazy with the formatting
  • Like 1

Share this post


Link to post
Share on other sites

How are you doing?

My psychiatrist has recently asked that i try abilify (in addition to my current medication regimen of luvox klonopin and lamictal for chronic Depersonalization... it also helps with other things).

I'm concerned because the last AP I took somewhat led to my dx of chronic Depersonalization. 

I've read that its an easy need to come off. But everyone's different. 

Share this post


Link to post
Share on other sites

I haven’t had any depersonalization with abilify. I did have emotional flatness though - which felt like depersonalization. But again, I’m extremely sensitive to all drugs. Abilify was great for my depression and anxiety as well. It made me mentally restless and pushed me into a hypomanic state. A lot of people have had great succes with abilify. Don’t be afraid of it. 

Sorry to hear about your depersonalization! - It’s no fun. Wish you luck.

  • Like 1

Share this post


Link to post
Share on other sites
8 hours ago, Cyclingsarah said:

I haven’t had any depersonalization with abilify. I did have emotional flatness though - which felt like depersonalization. But again, I’m extremely sensitive to all drugs. Abilify was great for my depression and anxiety as well. It made me mentally restless and pushed me into a hypomanic state. A lot of people have had great succes with abilify. Don’t be afraid of it. 

Sorry to hear about your depersonalization! - It’s no fun. Wish you luck.

Thank you sarah

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now


  • Similar Content

    • By Tia grainger
      Soo, Iv been on seroquel XR for 3 years on 150mg, and recently about 2 month ago, I started drinking more and did some coke every couple days, so when I was doing coke I wouldn't take my meds cuz i didn't know how they would react to each other. 
      Did that for 2 month now I just got my refil and I'm gonna start taking them regularly again, and I took on last night after not taking on for 3 or 4 days, and I feel anxious still and sick to my stumach, but I'm really tired like more tired then when I was on it regularly. 
      I'm kinda concerned and i hope that it goes away, any advice would help. 
      Yes im aware this was a bad idea I realize that now which is why I'm going back to taking them regularly and not doing coke anymore. 
    • By ladyboss
      My fiance has been losing weight recently. He's down 20 lbs and is like 228 lbs now. I've gained weight, but it was also that time of the month. I kinda go after chubby dudes as is, and always worry if they weigh less than me I become unnattractive. His affection towards me hasn't really gone down, it's stayed the same really. I tell him my concerns of me gaining while he's losing, and he says he'll love me no matter what. And that he also doesn't want me skinnier, he just wants me to be happy. But, at the same time he thinks my best friend is too big, [she's considered a SSBBW i'm a BBW if anyone knows what those mean...] but he said the difference too is that if I got as big as her he loves me, not her. I just worry his eyes may start to wander to other girls who aren't as big, although he does prefer curvier women, and I do actually have curves, i'm just a bit chunky. I've got a big bust, wide hips, and a big lower half, plus an hourglass figure, but a bit of a tummy.... And lately I've been more anxious as well about losing him to the point of nightmares, although it seems that they're symbolizing to not worry and to trust him [I die in them, and regret leaving things "left unsaid" with him basically.] Also a gentle reminder, this is my first longest relationship [been almost 2 years now coming this fall, been engaged for a full year now, too as of june.], first engagement, and hopeful marriage in the next few years. He's been married twice. I'm hoping to get us in for a premarital counseling appt cause we've not been in awhile this coming week, also. 
       
      I feel like I've just put him on this pedastal of perfect cause let's face it he IS WAY better than anyone else I've been with putting up with my anxiety attacks, insecurities, etc etc etc, and it's like I'm waiting for something bad to happen and I hate that I'm like that. And he tells me to stop thinking he's perfect too, cause he ain't but he is to me...
    • By rebird77
      Hi everyone. It's been a couple weeks. I promised to update after my genesight test results came back. I was OCD about getting the results because I was so deeply depressed, and desperate. I titrated off lamictal which was making me suicidally depressed while waiting on the results.
      The mood stabilizer green winner for me...or in my case AAP...GEODON. 
      My pdoc immediately stopped seroquel, and put me on 20 mg geodon in the morning and 40 mg at night. It doesn't make me sleepy. At all. That's the only issue I have so far. It's in the green column, and so far I've had zero side effects. My mood lifted almost overnight. I had a sweet spot of about 4 days where I felt completely normal. It was amazing.
      My problem, at least I think it's a problem. He also prescribed 20 mg of Prozac to help with depression and OCD thoughts. I historically cannot take antidepressants. They always make me hypomanic. Always. I've been on prozac before, but that was much earlier in  my illness. Before I started rapid cycling and having paranoid features. After about a week, I started noticing hypomanic behavior. Most notably, spending way too much money. Not concentrating as much. Taking on big ideas for fix it projects I can't do alone in my condition right now. That kind of stuff. I'm also taking deplin 15 daily, but I seem to manage that with niacin, but I'm wondering is it the Prozac, the deplin, neither or both causing the hypomania?
      I've consistently stayed on .5 mg klonopin and 50 mg topamax. I want to up the topamax to 100 and start reducing klonopin.
      One thing notable, I weaned off 300mg gabapentin. I was paranoid it was causing the suicidal depression, not accepting it was the lamictal which has done that in the past. So, my pdoc said ok. Since I weaned off fully about 3 days ago, I've had more anxiety each day. Don't blame geodon on that. I have terrible panic and anxiety problems. So, today, I realized there is no way I can wean off klonopin if I'm already feeling like this or I will start dissociating again, and that is horrific. So, I took gabapentin today. I was supposed to see my pdoc today, which is the longest I've waited to see him. 2 weeks. But...he broke his arms and nose somehow, so my appointment is postponed to next Monday.
      Meanwhile, sleep is awful. I'm maybe sleeping 5 or 6 hours a night taking Tylenol pm. I have a very limited amount of time doing this before I go full on hypomanic or get very unstable and rapid cycle again. Although, none of this is as bad as it was before, I cannot take anything with Benadryl long term. It has an opposite effect on me. I either need my pdoc to up geodon and add a sleeping med or help me figure something out.
      I'm not keen on trazadone or vistaril, because doxepin made me rapid cycle severely because it's an AD, and vistaril did the same thing.
      But, I can say, I think I am one of the oddballs that Geodon loves. Thank goodness. I need at least my main med to work. I am scared if we up it I could get akathesia, but since it was in the green column on my genesight, I think that's unlikely. 
      Any insight or advice for me going into my appointment next week? I loved those 4 days of feeling normal. I know I am so close. 
      I am going to start IOP 3 days a week after I see him next Monday. I think it's time for counseling to deal with how to cope with this disease on a day to day basis, not just during a huge episode like I've been in. 
      I may go to my internist tomorrow and ask for ambien for a week to get me through to my appointment though. I don't know if I can do 5 more nights of Benadryl and not go into orbit.
      Edit: I've also been doing B12 injections weekly which maybe contributing to hypomania. I'm going to skip next week's dose and take more niacin this week to flush some out.
       
×